# SDR QXEA200400768

- Difficulty date: November 13, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,735 hours, 8,449 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX FLT 9851 THERE IS A SMOKY BLEED AIR SMELL COMING FROM AIR CONDITIONING VENTS AFTER ENGINE START.  SMELL EVENTUALLY CLEARS OUT.  OPERATED BOTH ENGINE BLEEDS AND AIRCRAFT PACKS TO PURGE POSSIBLE CONTAMINATION.  NO OIL SMELLS OR OTHER UNUSUAL ODORS NOTED AFTER REPEATED RUNS AT VARIOUS POWER SETTINGS, BLEED FLOW SETTINGS AND TEMPERATURE SETTINGS.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
